# SDR SCNA95263

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907WA
- Make and model: Doug DC-10-10
- Aircraft serial: 46946
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Act
- Part number: ARG70255523
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION A LOUD BANG WAS HEARD AND THE NUMBER 3 HYDRAULIC QUANTITY DECREASE TO ZERO.  INSPECTION OF THE LEFT MAIN LANDING GEAR REVEALED THE FAILURE OF THE TWO UPPER BOLTS ATTACHING THE RETRACT CYLINDER A BRACKET TO THE AIRFRAME, ALLOWING THE GEAR TO FREE FALL INTO THE LOCKED POSITION, WHICH SEVERED THE HYDRAULIC LINES LEADING TO THE RETRACT CYLINDER CAUSING THE LOSS OF THE NUMBER 3 HYDRAULICS.  REMOVED AND REPLACED THE LEFT MLG RETRACT CYLINDER AND BRACKET.  MAJOR REPAIR TO FITTINGS (P/N ARB06420 AND ARG0272-1), ACCOMPLISHED PER DOUGLAS INSTRUCTIONS.
